# SDR QXEA9600177

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A PORTION OF THE FLOOR PROXIMITY LIGHTS DID NOT ILLUMINATE WHEN SELECTED ON.  BROKEN WIRE REPAIRED AND SEVERAL INOP BULBS WERE REPLACED, LIGHTS OPS CHECKED GOOD.
